# SDR ASAA2015080612778

- Difficulty date: August 6, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 43,601 hours, 16,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 OUTSIDE DOOR EMERGENCY EXIT LIGHT OUT.  ACFT GROUNDED.  REPLACED THE LAMP IAW AMM 33-51-04.
